# SDR SWIA2019123147520

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180345
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER HAS CORROSION AROUND AFT LOWER TENSION TIE (DD6 LOCATION) (C-CHECK) RO 12/27/2019  REMOVED CORRODED AND INSTALLED NEW PAX DOOR AFT FORMER IAW CRJ 200 SRM AND BOMBARDIER DWGN. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECKK GOOD. / COMPLIED WITH SKYWEST TASK CARD
